MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TSH CALIBRATORS; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TSH CALIBRATORS; IN-VITRO DIAGNOSTICS
Catalog Number 1487289
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros tsh result was obtained from one level of biorad lot 85350 controls using a new lot of vitros tsh reagent on a vitros xt 7600 system.The assignable cause of the event was a suboptimal calibration; however, the cause of the suboptimal calibration could not be determined.Acceptable vitros tsh performance was obtained using the same lot of control fluids after recalibrating with the same lot of calibrators.An instrument related performance issue did not likely contribute to the event as acceptable performance was obtained after recalibrating with the same lot of calibrators, without any additional actions being performed to optimize the vitros instrument.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a higher-than-expected vitros tsh result was obtained from one level of biorad lot 85350 controls using a new lot of vitros tsh reagent on a vitros xt 7600 system.Biorad level 3 result of 37.47 miu/l vs.The expected result of 26.7 miu/l.Biased results of the magnitude and direction observed may led to inappropriate physician action if they were to occur undetected on patient samples.Patient samples were not processed while tsh quality control results were outside of established ranges.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TSH CALIBRATORS
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key19629927
Report Number3007111389-2024-00126
Device Sequence Number8563251
Product Code JIT
UDI-Device Identifier10758750009213
UDI-Public(01)10758750009213(17)250128(11)240210(10)7285
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Catalogue Number1487289
Device Lot Number7285
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown